You know those inflatable water ring things- an inner tube, if you will? Well, I appear to be wearing one...under my skin. Over the last week, I have gained a good five pounds, find my wedding rings are not fitting and am seeing some un-pretty lines where my socks are cutting the circulation off in my legs. The culprit: birth control.
Don’t get me wrong, I understand the that the egg-makers have to rest before the IVF cycle starts, but with the number of times my cycle has been delayed, I have been on and off the bitch for about 9 weeks which is TORTURE. Aside from the hippo-like water retaining properties of the little suckers, I also find that my hair falls out and eating a half pound of gummy peach candies seems like a good idea.
Truly, I didn’t complain all that much about the Lupron because, c’mon! I was starting! But after the cycle was cyst-delayed, and I was placed back in of the oral contraceptive purgatory, I started to get really pissed off. I thought I’d be fat and hungry during stims, and was quite prepared with flowy shirts and loose pants, but now? Already? So basically, I am no longer just sterile (remember, no fallopian tubes) but also in a permanent state of PMS. Please send diuretics and candy, stat.
What about you? Any fun pill-related side effects?